MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 04-feb-2019.With the following findings: evaluation revealed multiple cracks in the battery compartment.(b)(6).
 
Event or Problem Description
The pump was returned for investigation.Evaluation revealed multiple cracks in the battery compartment.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 04-feb-2019.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8314814
Report Number2531779-2019-00971
Device Sequence Number70943
Product Code OYC
UDI-Device Identifier10840406100082
UDI-Public10840406100082
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2019
Was the Report Sent to FDA? Yes
Device Age43 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR